# SDR IPXA2025100322188

- Difficulty date: September 15, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 64,210 hours, 17,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, WASTE TANK COMPARTMENT. SEAT TRACK LOCATED AT BS 2007, RBL70 HAS CORROSION.  ACCOMPLISHED REPAIR PER EO-95277-REQ1 REV 2 (T3F18E007K49S) AND VT-SAA EA 011-5342-01-B0567, REV A.
